Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 9.

Article

Matveev, Mikhail Y. and Ball, Frank G. and Jones, I. Arthur and Long, Andrew C. and Schubel, Peter J. and Tretyakov, M.V. (2017) Uncertainty in geometry of fibre preforms manufactured with Automated Dry Fibre Placement (ADFP) and its effects on permeability. Journal of Composite Materials . ISSN 1530-793X (In Press)

Wilkinson, Robert R. and Ball, Frank G. and Sharkey, Kieran J. (2017) The relationships between message passing, pairwise, Kermack–McKendrick and stochastic SIR epidemic models. Journal of Mathematical Biology . ISSN 1432-1416

Wilkinson, Robert R. and Ball, Frank G. and Sharkey, Kieran J. (2016) The deterministic Kermack-McKendrick model bounds the general stochastic epidemic. Journal of Applied Probability, 53 (4). pp. 1031-1040. ISSN 0021-9002

Ball, Frank G. and Sirl, David J. and Trapman, Pieter (2014) Epidemics on random intersection graphs. Annals of Applied Probability, 24 (3). pp. 1081-1128. ISSN 1050-5164

Ball, Frank G. and Sirl, David J. (2010) An SIR epidemic model on a population with random network and household structure and several types of individuals. Advances in Applied Probability . ISSN 0001-8678 (Submitted)

Ball, Frank G. and Sirl, David J. and Trapman, Pieter (2010) Analysis of a stochastic SIR epidemic on a random network incorporating household structure. Mathematical Biosciences, 224 (2). pp. 53-73. ISSN 0025-5564

Ball, Frank G. and Britton, Tom and Sirl, David J. (2010) Household epidemic models with varying infection response. Journal of Mathematical Biology . ISSN 0303-6812 (Submitted)

Ball, Frank G. and Britton, Tom and Sirl, David J. (2010) Household epidemic models with varying infection response. Journal of Mathematical Biology . ISSN 0303-6812 (Submitted)

Ball, Frank G. and Sirl, David J. and Trapman, Pieter (2009) Threshold behaviour and final outcome of an epidemic on a random network with household structure. Advances in Applied Probability, 41 (3). pp. 765-796.

This list was generated on Mon Dec 18 12:26:21 2017 UTC.